# SDR IPXA2017040315750

- Difficulty date: March 15, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 95,288 hours, 16,968 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Intercostal
- Part number: AJC75825
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, VERTICAL STAB RT, INSIDE ACCESS PANEL 364RR FOUND A CRACKED INTERCOSTAL UPPER AFT CORNER.  REPAIRED THE INTERCOSTAL IAW SRM 55-30-02,  REP 7,  FIG 204,  REV 63. (MAJOR)
